# SDR DHL96721119

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENG MOUNT SUPPORT FITTING CRACKED AT LOWER I/B CORNER.  REMOVED CRACKED MEMBER ON NR 1 ENGINE AFT MOUNT PER BOEING INSTRUCTIONS 32-9430.
